×

Transcendental sequences. (English) Zbl 0888.11029

The so-called transcendental sequence is introduced, and a criterion for a sequence to be transcendental is proved.

MSC:

11J81 Transcendence (general theory)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BUNDSCHUH P.: A criterion for algebraic independence with some applications. Osaka J. Math. 25 (1988), 849-858. · Zbl 0712.11041
[2] ERDÖS P.: Some problems and results on the irrationality of the sums of infinite series. J. Math. Sci. 10 (1975), 1-7.
[3] ERDÖS P.: On the irrationality of certain series, problems and results. New Advances in Transcendence Theory (A. Baker, Cambridge Univ. Press, London-New York, 1988, pp. 102-109. · Zbl 0656.10026
[4] ERDŐS P.-GRAHAM L.: Old and New Problems in Combinatorial Number Theory. Monographies de ĽEnseignement Math., Université de Genève, Geneva, 1980. · Zbl 0434.10001
[5] HANČL J.: Criterion for irrational sequences. J. Number Theory 43 (1993), 88-92. · Zbl 0768.11021
[6] KOSTRA J.: On sums of two units. Abh. Math. Sem. Univ. Hamburg 64 (1994), 11-14. · Zbl 0829.11057
[7] ROTH K. F.: Rational approximations to algebraic numbers. Mathematika 2 (1955), 1-20. · Zbl 0066.29302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.